Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 69, NWS Jacksonville, FL

April 28, 2011Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 4:11 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 4:11 PM EDT (20:11 UTC)
Expired
Apr 28, 2011, 4:30 PM EDT
In force
19 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WUUS52 KJAX 282011
SVRJAX
GAC127-305-282030-
/O.NEW.KJAX.SV.W.0069.110428T2011Z-110428T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 430 PM EDT

* AT 410 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR EVERETT...OR 12 MILES WEST OF DARIEN...AND MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3132 8169 3147 8175 3151 8165 3148 8161
      3147 8161 3145 8161 3138 8155
TIME...MOT...LOC 2010Z 245DEG 34KT 3142 8161

$$

STRUBLE
1 follow-up statement
680 
WWUS52 KJAX 282025
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT THU APR 28 2011

GAC127-305-282035-
/O.EXP.KJAX.SV.W.0069.000000T0000Z-110428T2030Z/
WAYNE GA-GLYNN GA-
425 PM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 430 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3132 8169 3147 8175 3151 8165 3148 8161
      3147 8161 3145 8161 3138 8155
TIME...MOT...LOC 2025Z 245DEG 34KT 3148 8146

$$
ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:41 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 28, 2:41 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT THU APR 28 2011

.SHORT TERM...

SHOWERS AND STORMS ASSOCIATED WITH PREFRONTAL TROUGHING WILL
CONTINUE TO MOVE EAST/SOUTHEAST ACROSS THE REGION THIS EVENING.
COULD SEE A FEW MORE STRONG TO SEVERE STORMS AS THE TROUGH MOVES
SOUTHEAST.

THE SURFACE COLD FRONT ITSELF WILL MOVE SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT...AND BE JUST SOUTH OF THE CWA AROUND 12Z
FRIDAY. A FEW SHOWERS MAY LINGER NEAR THIS BOUNDARY OVER THE SOUTHERN
CWA FRIDAY MORNING...OTHERWISE HIGH PRESSURE WILL BUILD SOUTH
ACROSS THE REGION DURING THE DAY FRIDAY. HIGH PRESSURE WILL THEN BE
THE PREDOMINANT WEATHER FEATURE OVER THE WEEKEND.

.LONG TERM...

RIDGING WILL DIMINISH MONDAY...AS LOW PRESSURE MOVES TOWARD THE
SOUTHEAST TUESDAY. A COLD FRONT ASSOCIATED WITH THIS BOUNDARY WILL
CROSS ON WEDNESDAY...WITH HIGH PRESSURE BUILDING BACK IN FOR THURSDAY.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...WITH
CONDITIONS IMPROVING OVERNIGHT...AS A COLD FRONT MOVES SOUTHEAST.
WINDS WILL SHIFT AROUND TO THE NORTH FOLLOWING THE FRONTAL BOUNDARY.
GENERALLY VFR CONDITIONS ARE EXPECTED FOR FRIDAY...BUT WINDS WILL
BE GUSTY.

&&

.MARINE...

SCATTERED SHOWERS AND STORMS WILL CROSS THE REGION THIS
EVENING...AHEAD OF AN APPROACHING COLD FRONT.

AS THIS COLD FRONT CROSSES TONIGHT...WINDS WILL TURN TO FROM THE
NORTH/NORTHWEST TONIGHT...WITH SPEEDS PICKING UP TOWARD FRIDAY
MORNING. THE RESULTANT WINDS AND WAVES WILL NEED TO BE MONITORED
EARLY FRIDAY FOR A POSSIBLE BRIEF PERIOD OF SCA CONDITIONS IN THE
OFFSHORE WATERS. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND.

&&

.FIRE WEATHER...

COLD FRONT WILL CROSS THE REGION TONIGHT...BRINGING A ROUND OF
SHOWERS AND STORMS AHEAD OF IT. THE WINDS WILL TURN TOWARD THE
NORTH/NORTHWEST FOLLOWING THE FRONTAL BOUNDARY TONIGHT.

FOR FRIDAY AND INTO THE WEEKEND...A DRIER AND MORE SEASONABLE AIR
MASS WILL SETTLE IN. THE DRIER AIR MASS WILL PROMOTE LONG DURATIONS
OF LOW RELATIVE HUMIDITIES BUT WINDS ARE EXPECTED TO REMAIN BELOW
15 MPH AND TEMPERATURES WILL RETURN TO MORE NORMAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  81  50  84 /  20   0   0   0
SSI  60  78  61  78 /  50   0   0   0
JAX  60  81  57  83 /  50   0   0   0
SGJ  64  78  60  80 /  40  10   0   0
GNV  61  83  49  86 /  40   0   0   0
OCF  63  84  52  86 /  40  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 3:11 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU APR 28 2011

GAZ136-150>153-282000-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
311 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHERN WARE...PIERCE...NORTHERN BRANTLEY AND NORTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WARESBORO...OR 5 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
SUNNYSIDE...NEEDHAM...DIXIE UNION...DEENWOOD...BLACKSHEAR...
PATTERSON...BRISTOL AND SCREVEN THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3136 8160 3114 8246 3134 8254 3150 8219
      3147 8213 3153 8213 3167 8181
TIME...MOT...LOC 1911Z 251DEG 49KT 3127 8235

STRUBLE
Special weather statement, Apr 28, 3:25 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT THU APR 28 2011

GAZ132-134-149>151-282015-
ATKINSON-BACON-COFFEE-PIERCE-WARE-
325 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...WESTERN PIERCE...EASTERN ATKINSON...SOUTHERN BACON AND
SOUTHEASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 415 PM EDT...

AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF AXSON...OR 4 MILES EAST
OF PEARSON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PEARSON...AXSON...MILLWOOD...BICKLEY...DIXIE
UNION...ALMA AND NEW LACY THROUGH 415 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3159 8240 3132 8225 3118 8269 3118 8284
      3119 8286 3134 8291
TIME...MOT...LOC 1925Z 249DEG 35KT 3129 8276

STRUBLE
Special weather statement, Apr 28, 3:28 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT THU APR 28 2011

FLZ020>022-282030-
COLUMBIA-HAMILTON-SUWANNEE-
328 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
EASTERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 430 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SUWANNEE SPRINGS...MOVING EAST AT
40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WELLBORN...SUWANNEE SPRINGS...LIVE OAK...JASPER...HOUSTON...
WINFIELD...WHITE SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8305 3057 8246 3015 8246 2991 8283
      2991 8286 2990 8287 3011 8309
TIME...MOT...LOC 1928Z 249DEG 35KT 3042 8286

ZIBURA
Local storm report, Apr 28, 3:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             CRESCENT CITY           29.44N 81.52W
04/28/2011  E0.25 INCH       PUTNAM             FL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED BY OFF DUTY EMS PERSONNEL.

&&

MTRABERT
Special weather statement, Apr 28, 3:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT THU APR 28 2011

FLZ038-282015-
FLAGLER-
343 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM
EDT...

AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLAGLER COUNTY...OR 4 MILES SOUTH
OF BUNNELL...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2946 8113 2943 8111 2942 8116 2934 8116
      2931 8140 2939 8141
TIME...MOT...LOC 1943Z 247DEG 38KT 2942 8122

ZIBURA
Special weather statement, Apr 28, 4:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT THU APR 28 2011

GAZ134>136-151>153-282045-
APPLING-BACON-BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
406 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...EASTERN
PIERCE...SOUTHEASTERN APPLING...EASTERN BACON...NORTHERN BRANTLEY AND
NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 445 PM EDT...

AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER PATTERSON...MOVING EAST AT 55 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PATTERSON...
BRISTOL...SCREVEN...HORTENSE...BROADHURST...JESUP...GARDI...
DOCTORTOWN...MOUNT PLEASANT AND EVERETT THROUGH 445 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3166 8183 3167 8181 3158 8169 3156 8169
      3155 8166 3151 8165 3147 8161 3145 8161
      3139 8156 3123 8212 3153 8237 3172 8187
TIME...MOT...LOC 2006Z 254DEG 54KT 3140 8207

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 AM EDTSpecial Weather StatementJAXAppling, Bacon49 min
Apr 28, 8:44 AM EDTSpecial Weather StatementJAXAtkinson, Clinch46 min
Apr 28, 9:22 AM EDTSpecial Weather StatementJAXClinch, Pierce, Ware38 min
Apr 28, 9:32 AM EDTSevere Thunderstorm WarningJAXClinch, Echols58 min
Apr 28, 10:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Apr 28, 10:36 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 11:10 AM EDTSpecial Weather StatementJAXLanier65 min
Apr 28, 11:21 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware54 min
Apr 28, 11:29 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis61 min
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXEchols32 min
Apr 28, 12:11 PM EDTSevere Thunderstorm WarningJAXClinch, Echols20 min
Apr 28, 12:14 PM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis46 min
Apr 28, 12:20 PM EDTSpecial Weather StatementJAXAppling40 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXClinch, Echols30 min
Apr 28, 12:38 PM EDTSpecial Weather StatementJAXAppling37 min
Apr 28, 12:45 PM EDTTornado WarningJAXClinch, Echols30 min
Apr 28, 1:14 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware46 min
Apr 28, 1:36 PM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 1:41 PM EDTSpecial Weather StatementJAXCoffee34 min
Apr 28, 2:10 PM EDTSpecial Weather StatementJAXBacon35 min
Apr 28, 2:24 PM EDTSpecial Weather StatementJAXBacon, Coffee36 min
Apr 28, 3:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 28, 3:11 PM EDTSpecial Weather StatementJAXPierce, Wayne49 min
Apr 28, 3:18 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne42 min
Apr 28, 3:25 PM EDTSpecial Weather StatementJAXAtkinson, Bacon50 min
Apr 28, 3:37 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne23 min
Apr 28, 3:56 PM EDTTornado WarningJAXBrantley, Camden, Glynn34 min
Apr 28, 4:06 PM EDTSpecial Weather StatementJAXPierce, Wayne39 min
Apr 28, 4:38 PM EDTSpecial Weather StatementJAXEchols37 min
Apr 28, 5:42 PM EDTSpecial Weather StatementJAXWare48 min
Apr 28, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
Apr 28, 7:52 PM EDTSpecial Weather StatementJAXCharlton38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.